MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RD SET NEOPT-500 NON-ADHESIVE SENSOR; OXIMETER

MASIMO - 15750 ALTON PKWY RD SET NEOPT-500 NON-ADHESIVE SENSOR; OXIMETER
Model Number 4005
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: the masimo representative has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.As no lot number information was available for the cable, only the device identifier (01) portion of the udi is provided in this follow-up mdr.The production identifiers pertaining to expiration date (17) and batch/lot number (10) could not be included in the udi as they are indeterminable.Product not returned.
 
Event or Problem Description
The customer reported "patient's monitor came had a warning that said "spo2 replace sensr".Sensor was replaced and the warning went away." there was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was confirmed to be functioning as designed.This supplemental form also updates the lot number and udi production identifiers pertaining to expiration date (17) and batch/lot number (10).
 
Event or Problem Description

Brand Name
RD SET NEOPT-500 NON-ADHESIVE SENSOR
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEDICAL TECHNOLOGIES (MALAYSIA) SDN BHD
lot 198512, (plo 547-b) jalan keluli 11, zon 12a
kawasan perindustrian pasir gudang 81700
MY   81700
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key19801273
Report Number3019388613-2024-00099
Device Sequence Number18239828
Product Code DQA
UDI-Device Identifier10843997009895
UDI-Public(01)10843997009895(17)270301(10)E24CS4
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4005
Device Lot NumberE24CS4
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date07/22/2024
Supplement Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown